Skin Care Talk banner

1 - 5 of 5 Posts

·
Registered
Joined
·
3 Posts
Discussion Starter #1
Hello All,

I am a 26 year old who recently had a bout with acne brought on by unknown conditions. Since I never had acne before I didn't really know how to treat it. I did a quick google search, saw some info about salicylic acid and benzoyl peroxide, went to my local CVS and bought some of each. I applied twice a day for four days. After each application my face would burn and feel very tight. Thinking this was just my skin adjusting, I ignored it. On the 5th morning (the morning after my last night application) I woke up to the dryest skin I have ever experienced, and had huge creases all over my face from sleeping. To make a long story short, it's been a little over a week since I stopped using the two products. The dryness seems to have gone away, but I'm still waking up with these huge sleep lines mainly near my eyes and on my forehead. I've also noticed the skin by my eyes almost looks a little like leather...I'm assumng because of the dryness/chemical damage.

I've been using jojoba oil and mosturizing like crazy and think I see a slight improvement, but was wondering if there were any other suggestion on what could help. Maybe I just needs more time to heal?
 

·
Registered
Joined
·
3 Posts
Discussion Starter #3
Thanks. I should have known something was wrong when I'd apply cetpahil lotion at night, and wake up in the morning and wash my face only to find that none of the lotion had been absorbed into my skin.
 

·
Registered
Joined
·
8 Posts
Oh, and also, using both the salicylic acid and benzoyl peroxide at the same time could have caused the dryness. Be careful next time
 

·
Registered
Joined
·
3 Posts
Discussion Starter #5
Oh, and also, using both the salicylic acid and benzoyl peroxide at the same time could have caused the dryness. Be careful next time
Yeah, unfortunately I read after the fact that using both together is usually a bad idea especially when you have naturally sensititve and dry skin (which I do). Hopefully it will go back to normal soon.
 
1 - 5 of 5 Posts
Top